Alert archive / Kansas / Flash Flood Warnings in 2010
Flash Flood Warning 16, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 16, 2010, 12:34 PM CDT for Pottawatomie County, Riley County, Kansas. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2010, 12:34 PM CDT (17:34 UTC)
- Expired
- Jun 16, 2010, 6:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pottawatomie County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 59 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 2:00 PM CDT | FLASH FLOOD | Keats, KS | NUMEROUS ROADS REPORTED FLOODED BETWEEN MANHATTAN, KEATS AND OGDEN |
| Jun 16, 2:45 PM CDT | FLASH FLOOD | Keats, KS | FT. RILEY BLVD ANDS WILDCAT CREEK NEAR MHK AIRPORT CLOSED AND ANDERSON AVE NEAR KEATS DUE TO WATER RUNNING OVER ROAD. |
| Jun 16, 3:00 PM CDT | FLASH FLOOD | 10 Nw Wamego, KS | FLUSH ROAD CLOSED DUE TO FLASH FLOODING OF HOPKINS CREEK FLOWING OVER THE ROAD AROUND 8 INCHES DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 86 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 5.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
568 WGUS53 KTOP 161734 FFWTOP KSC149-161-162030- /O.NEW.KTOP.FF.W.0016.100616T1734Z-100616T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 1234 PM CDT WED JUN 16 2010 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS... RILEY COUNTY IN NORTHEAST KANSAS... * UNTIL 330 PM CDT * AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES INDICATED AROUND 1.5 TO 2 INCHES OF RAIN HAS FALLEN FROM THUNDERSTORMS OVER RILEY COUNTY. THESE STORMS ARE MOVING OVER SATURATED GROUND AND ARE SLOW MOVING PRODUCING RAINFALL RATES OF ONE TO ONE AND A HALF INCHES AN HOUR. THESE STORMS WILL MOVE INTO WESTERN POTTAWATOMIE COUNTY. * LOCATIONS IMPACTED INCLUDE... NORTHWESTERN MANHATTAN... KEATS... LEONARDVILLE... OLSBURG... RANDOLPH... RILEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION CONCERNING THE SEVERE WEATHER. && LAT...LON 3943 9693 3955 9657 3928 9641 3913 9679 $$
3 follow-up statements
402 WGUS73 KTOP 161828 FFSTOP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 128 PM CDT WED JUN 16 2010 KSC149-161-162030- /O.CON.KTOP.FF.W.0016.000000T0000Z-100616T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RILEY-POTTAWATOMIE- 128 PM CDT WED JUN 16 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR WESTERN POTTAWATOMIE AND RILEY COUNTIES... AT 122 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLOODING NEAR AND AROUND RILEY IN RILEY COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW REDEVELOPMENT OF STORMS OVER NORTHERN DICKINSON AND SOUTHERN CLAY COUNTIES. THESE STORMS WILL MOVE OVER THE WARNED AREA AND PRODUCE VERY HEAVY RAINFALL LEADING TO FLASH FLOODING. RAINFALL RATES AS HIGH AS TWO INCHES AN HOUR ARE LIKELY. LOCATIONS IMPACTED INCLUDE... NORTHWESTERN MANHATTAN...KEATS...LEONARDVILLE...OLSBURG...RANDOLPH AND RILEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. && LAT...LON 3943 9693 3955 9657 3928 9641 3913 9679 $$
831 WGUS53 KTOP 162025 FFWTOP KSC149-161-162330- /O.EXT.KTOP.FF.W.0016.000000T0000Z-100616T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 325 PM CDT WED JUN 16 2010 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS EXTENDED THE * FLASH FLOOD WARNING FOR... WESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS... RILEY COUNTY IN NORTHEAST KANSAS... * UNTIL 630 PM CDT * AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THUNDERSTORMS MOVING OVER THE WARNED AREA. ADDITIONAL THUNDERSTORMS WERE DEVELOPING ACROSS CLAY AND OTTAWA COUNTIES MOVING EAST NORTHEAST TOWARD RILEY AND WESTERN POTTAWATOMIE COUNTIES. NUMEROUS ROADS REMAIN FLOODED IN PARTS OF RILEY AND WESTERN POTTAWATOMIE COUNTIES. * LOCATIONS IMPACTED INCLUDE... MANHATTAN... KEATS... LEONARDVILLE... OLSBURG... RANDOLPH... RILEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. && LAT...LON 3943 9693 3955 9657 3928 9641 3913 9679 $$
029 WGUS73 KTOP 162326 FFSTOP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 626 PM CDT WED JUN 16 2010 KSC149-161-162334- /O.EXP.KTOP.FF.W.0016.000000T0000Z-100616T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RILEY-POTTAWATOMIE- 626 PM CDT WED JUN 16 2010 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM CDT FOR WESTERN POTTAWATOMIE AND RILEY COUNTIES... AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE VERY HEAVY RAIN HAS ENDED...AND THE POSSIBILITY FOR FLASH FLOODING WILL CONTINUE TO DECREASE. THEREFORE THE FLASH FLOOD WARNING IS NO LONGER IN EFFECT. HOWEVER AN AREAL FLOOD WARNING IS IN EFFECT UNTIL MIDNIGHT CDT FOR RILEY AND POTTAWATOMIE COUNTIES AS CREEKS CONTINUE TO FLOOD MANY AREAS. LAT...LON 3943 9693 3955 9657 3928 9641 3913 9679 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:07 AM CDT, 6 hours 27 minutes earlier.
Area forecast discussion, Jun 16, 6:07 AM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 607 AM CDT WED JUN 16 2010 .AVIATION... SFC HIGH PRESSURE WILL SLIDE EAST OF THE AREA TODAY WITH SFC WINDS FCST TO VEER TO THE SE WITH SPEEDS AROUND 10KTS OR LESS. THETAE ADVECTION IN THE 925-850MB LAYER ALONG WITH DAYTIME HEATING WILL SET THE STAGE FOR SCT -TSRA THIS AFTERNOON BUT THE KEY WORD IS SCT SO WILL ONLY MENTION VCTS IN THE FCST. ANY CONVECTION SHOULD SHIFT ENE OF THE TAF SITES OVERNIGHT AS A CAPPING INVERSION DEVELOPS AFTER 06Z. CO && .PREV DISCUSSION... NOW...FAIRLY QUIET MORNING ACROSS THE REGION WITH SFC HIGH PRESSURE SLIDING OFF TO THE EAST. SOUTHERLY WINDS HAVE RETURNED ON THE BACK SIDE OF THE HIGH. 00Z TOP UPPER AIR SOUNDING AND SHORT TERM MODEL GUIDANCE CHARACTERIZE OUR CURRENT ENVIRONMENT THE DRIEST ITS BEEN IN SEVERAL DAYS...DRY OF COURSE BEING A RELATIVE WORD. WATER VAPOR ANALYSIS SHOWS A SUBTLE SHORTWAVE TROUGH APPROACHING EASTERN NEW MEXICO. AREA WIND PROFILERS INDICATE THE LOW LEVEL JET ACROSS THE CENTRAL HIGH PLAINS HAVE RESPONDED TO THE APPROACH OF THE LARGE UPPER TROUGH OVER THE PACIFIC STATES...WITH A NOTABLE VEERING OF THE H85-H7 LAYER TO STRENGTHENING SOUTHERLY FLOW. LIKEWISE...A CLUSTER OF CONVECTION OVER NORTHEASTERN NEW MEXICO HAS DEVELOPED AND 11U-3.9U SAT SHOWS AGGRAVATED CU CURRENTLY INCREASING OVER WEST CENTRAL KANSAS INTO NORTHERN OKLAHOMA SUGGESTING ADDITIONAL CONVECTION THIS MORNING IS LIKELY IN RESPONSE TO WEAK ASCENT AND INCREASING WAA/MOISTURE REGIME. TODAY...ANTICIPATE DEEP SOUTHERLY FLOW TO INCREASE TODAY OVER THE REGION WITH SCATTERED CONVECTION DEVELOPING BY LATE MORNING AND ESPECIALLY INTO THE AFTERNOON AS WAA CONTINUES WITH ONLY WEAK TO MODERATE CAP. MOISTURE WILL RAPIDLY RETURN INTO THE AREA...WITH PW VALUES INCREASING BY 0.50IN BY AFTERNOON. VIRTUALLY ALL MODEL GUIDANCE SUPPORTS THE CONVECTIVE SCENARIO WITH VARYING DEGREES OF COVERAGE. SLIGHTLY UNDERCUT TEMPERATURE GUIDANCE THIS AFTERNOON WITH CLOUDS/PRECIP CHANCES BUT STILL THINK WE SHOULD WARM INTO THE UPPER 80S TO NEAR 90 PRIOR TO CONVECTION. MOST CONVECTION SHOULD BEGIN TO DISSIPATE A FEW HOURS POST-SUNSET AS PEAK INSTABILITY WANES AND INCREASING EML. A COLD FRONT WILL SLIDE SOUTHWARD INTO EASTERN NEBRASKA AND BEGIN TO SLOW ITS PROGRESS. IN ADVANCE OF THIS FEATURE...WARM MID LEVEL TEMPERATURES WILL CONTINUE TO OVERSPREAD THE AREA...WITH +12C H7 TEMPS. FORECAST SOUNDINGS SUGGEST WE SHOULD BE EFFECTIVELY CAPPED DURING THE DAYLIGHT HOURS ON THU. SOME UNCERTAINTY EXISTS WHETHER OR NOT ANY CONVECTION THAT MANAGES TO DEVELOP ALONG THE BOUNDARY IN NEBRASKA CAN SUSTAIN ITSELF SOUTHEASTWARD THU NIGHT INTO FRIDAY MORNING. AT ANY RATE...CONTINUED SLIGHT CHANCE OF TSRA OVER THE NORTHERN QUARTER OF THE CWA FOR THIS PERIOD. MODEL GUIDANCE DIVERGES ON FRIDAY WITH REGARDS TO STRENGTH OF EML AND CONVECTIVE BEHAVIOR ALONG THE FRONT. IT APPEARS THE POTENTIAL MAY EXIST FOR ONE OR TWO CLUSTERS OF STORMS TO DEVELOP ALONG THE FRONTAL BOUNDARY IN THE FAR NERN CWA...AND SLIDE SOUTHWARD DURING THE AFTERNOON HOURS ACROSS EASTERN SECTIONS. THE WESTERN EXTENT OF CONVECTIVE COVERAGE WILL OF COURSE BE DICTATED BY THE WARMTH OF THE MID LEVEL TEMPERATURE PROFILE. THIS IS STILL SEVERAL DAYS OUT...AND MUCH CAN CHANGE BASED ON FRONTAL POSITION BASED ON PREVIOUS DAYS CONVECTION INFLUENCE NOT YET RESOLVABLE. HOWEVER...SCENARIO SEEMS REASONABLE ENOUGH TO INCLUDE CHANCE POPS FOR THIS PERIOD. LITTLE CHANGES TO FORECAST SATURDAY AND BEYOND. BLAIR && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 16, 3:25 AM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 325 AM CDT WED JUN 16 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-170830- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 325 AM CDT WED JUN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS MORNING INTO THE AFTERNOON HOURS ACROSS THE OUTLOOK AREA. THIS ACTIVITY WILL CONTINUE INTO THE EVENING BEFORE DISSIPATING. THE COTTONWOOD AND NEOSHO RIVER IN LYON AND COFFEY COUNTIES REMAIN ABOVE FLOOD STAGE. PLEASE REFER TO RIVER FLOOD STATEMENTS FOR THE LATEST FORECAST INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT THROUGH SUNDAY OVER PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD NOT BE NEEDED TODAY OR TONIGHT. BLAIR
In the hours before
Special weather statement, Jun 16, 11:03 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1103 AM CDT WED JUN 16 2010 KSZ021-035-161645- CLAY-DICKINSON- 1103 AM CDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ALERT FOR CLAY AND DICKINSON COUNTIES... THROUGH 1145 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST NORTHEAST AT 25 MPH ACROSS PORTIONS OF CLAY AND NORTHERN DICKINSON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...WINDS UP TO 40 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE MANCHESTER...WAKEFIELD.
Special weather statement, Jun 16, 11:52 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1152 AM CDT WED JUN 16 2010 KSZ009-161730- WASHINGTON- 1152 AM CDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ALERT FOR WASHINGTON COUNTY... THROUGH 1230 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 25 MPH ACROSS PORTIONS OF SOUTHEAST WASHINGTON COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE LINN...GREENLEAF AND BARNES.
Special weather statement, Jun 16, 11:54 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1154 AM CDT WED JUN 16 2010 KSZ022-023-161745- POTTAWATOMIE-RILEY- 1154 AM CDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ALERT FOR RILEY AND WESTERN POTTAWATOMIE COUNTIES... THROUGH 1245 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 25 MPH ACROSS PORTIONS OF RILEY AND WESTERN POTTAWATOMIE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE KEATS...RILEY...RANDOLPH AND OLSBURG.
Local storm report, Jun 16, 12:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1230 PM CDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM HEAVY RAIN MILTONVALE 39.35N 97.45W
06/16/2010 E2.00 INCH CLOUD KS TRAINED SPOTTER
RAIN FELL OVER PREVIOUS 30 MINUTES. WATER IS FILLING
GUTTERS ALONG SIDE ROADS IN MILTONVALE.
&&
JLLocal storm report, Jun 16, 12:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1233 PM CDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HEAVY RAIN RILEY 39.30N 96.83W
06/16/2010 E1.50 INCH RILEY KS FIRE DEPT/RESCUE
RAIN FELL OVER PREVIOUS 45 MINUTES. MINOR STREET FLOODING
WAS REPORTED IN RILEY.
&&
JLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:42 PM CDT | Flash Flood Warning | TOP | Pottawatomie | 4 hr |
| Jun 16, 1:48 PM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Geary, Riley | 4 hr |
| Jun 16, 1:59 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley | 46 min |
| Jun 16, 3:15 PM CDT | Flash Flood Warning | TOP | Geary, Wabaunsee | 4 hr |
| Jun 16, 3:47 PM CDT | Flash Flood Warning | TOP | Jackson, Shawnee | 5 hr |
| Jun 16, 4:12 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 48 min |
| Jun 16, 4:32 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Osage, Shawnee | 43 min |
| Jun 16, 4:35 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson | 3 hr |
| Jun 16, 4:38 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 37 min |
| Jun 16, 4:43 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 32 min |
| Jun 16, 4:57 PM CDT | Tornado Warning | TOP | Lyon | 18 min |
| Jun 16, 5:09 PM CDT | Tornado Warning | TOP | Lyon | 21 min |
| Jun 16, 5:12 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Jefferson | 33 min |
| Jun 16, 5:21 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 24 min |
| Jun 16, 5:27 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 18 min |
| Jun 16, 5:45 PM CDT | Flash Flood Warning | TOP | Anderson, Coffey, Franklin, Lyon, Osage | 3 hr |
| Jun 16, 6:16 PM CDT | Areal Flood Warning | TOP | Geary, Pottawatomie, Riley | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.